Jun 13, 2002
Ultramax makes a product that is supposed to help the body with hgh production. Do you think it is okay to take with antivirals?
Response from Ms. Fields-Gardner
Excellent question, and one I don't have an answer for. I have looked into this product and don't know that there is reason to believe the claims made about it. It would be difficult to know if the ingredients will adversely (or otherwise) interact until a problem shows up. I know that is not a satisfying answer and regret that I have nothing solid on which to even voice an opinion. Good luck on this!
- Anal Warts After Mutual Masturbation Worried I Have HIV
- Burning Red Spots After Licking Anus Worried I Have HIV
- Dizziness After Oral Sex Worried I Have HIV
- Flaky Skin After Oral Sex With No Protection Does It Mean I Have HIV
- Penis Discharge After Eating Sperm Worried I Have HIV
- Rash After Giving Oral Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.